# SDR CAL951117

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 160-200
- Part time: 66,763 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND FLOOR SUPPORT ANGLE CORRODED AT STA 160 - STA 200.  A NEW FLOOR SUPPORT ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.  (X)
